Aa
A
A
Close
Blank
2068716 tn?1372426744
Avonex withdrawal
So I stopped taking Avonex two weeks ago.  I definitely feel less "foggy" but have noticed an increase in leg aches and headaches.   Could this be from withdrawal?
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
2068716 tn?1372426744
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
987762 tn?1331031553
Blank
supermum_ms
Australia
667078 tn?1316004535
Blank
HVAC
Durham, NC
Avatar f tn
Blank
essdipity
5112396 tn?1378021583
Blank
immisceo
Other
739070 tn?1338607002
Blank
rendean
GA
1831849 tn?1383231992
Blank
kwarendorf
Great Neck, NY